# SDR 99ZZZM776

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R10B65NE
- Condition: Failed
- Location: Row 5
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4057 - LOWER EMERGENCY EXIT SIGNS AT BOTH FORWARD EXIT LOCATIONS AND THE FLOOR PROXIMITY LIGHT AT ROW 5 DOES NOT ILLUMINATE.  REPLACED NR 2 BATTERY PACK AND THE CONNECTOR AT 35WL.  AIRCRAFT RETURNED TO SERVICE.  (M)
